# SDR SWIA202158319

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3220833
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409.00+128 PRESSURE BULKHEAD LBL 27 SUPPORT POST CRACKED AT BOTTOM INNER (MARKED - OUT OF SCOPE)      (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED A NEW FS.409+128 LBL 27 SUPPORT POST REF REO 601R-53-41-2909 REV -- DATED 2021-05-05 AND DWG #601R32208 REV -T. COMPLIED WITH ALL APPLICABLE STEPS OF REO 601R-53-41-2909 REV -- DATED 2021-05-05. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE LEAK CHECKS GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
